# SDR DL764011434

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 2,829 hours, 1,227 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1700
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STATUS MSG NO LAND 3, NOTE:  SMELLED A SLIGHT ODOR OF BURNT WIRE INSULATION JUST PRIOR TO THE MSG.  IN ADDITION F/O`S ADI LOST THE RT FLT DIR AND DATA FROM THE MCP DOES NOT DISPLAY ON F/O`S ADI.  REPLACED MCP.
